# SDR CA111129010

- Difficulty date: November 24, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Aircraft time: 1,883 hours
- Engine: Pwc PW308C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 1203P0224
- Condition: Leaking
- Location: Parking Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) CAS MSG, HYD QTY 2 LOW, HYD QTY WAS AT 56% THEN 44% ON LANDING.  FOUND PARK BRAKE ACCUMULATOR SWITCH LEAKING, SWITCH REPLACED IAW AMM CHAP 32-42-05-900-802.  FUNCTIONAL TEST OF PARK BRAKE ACCU CO.  PN ON 1203P0224, SN ON 108, PN OFF G1052-1 & SN OFF 468.
